Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Automatic continuity and openness of convex relations


Author: J. M. Borwein
Journal: Proc. Amer. Math. Soc. 99 (1987), 49-55
MSC: Primary 46A55; Secondary 47H99
DOI: https://doi.org/10.1090/S0002-9939-1987-0866428-4
MathSciNet review: 866428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish open mapping and lower semicontinuity results for convex relations which are generalizations of classical results on continuity of positive linear mappings. These results do not require closure of the relation. Several applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A55, 47H99

Retrieve articles in all journals with MSC: 46A55, 47H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0866428-4
Article copyright: © Copyright 1987 American Mathematical Society